Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Infant having fever and sweating. What should I do?

User rating for this question
Very Good
Answered by

Pediatrician, Neonatology
Practicing since : 1970
Answered : 891 Questions
My 20 month old has a fever and is sweating. ..          should I be waking him to give him meds and change hi shirt?
Posted Wed, 23 Jan 2013 in Child Health
Answered by Dr. Uma Rajah Ananth 11 minutes later
He must be sweating after paracetamol.
Do not wake him up .
Gently sponge/wipe with a soft towel.
Leave him to sleep .
He needs good rest when three is viral fever.
When he wakes up give him more fluids.
God bless
Take care
Dr Uma
Above answer was peer-reviewed by
Follow-up: Infant having fever and sweating. What should I do? 2 minutes later
Thank you.
No paracetamol. Just tylenol and advil...
Answered by Dr. Uma Rajah Ananth 1 hour later
Paracetamol and tylenol are same.
Paracetamol is the generic name and tylenol is the commercial name given by the company!
Advil is another drug for fever- should be taken strictly after some food.
For mild fever give only tylenol and if fever is high you can use both.
Paracetamol of any brand is safer but advil is stronger in action.

Good luck

Dr Uma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor